English

Laboratoire de Physique Mathématique Membres Boursiers postdoctoraux 2006

Iana Anguelova (Bertola, Harnad)

Affiliation:

Boursière postoctorale
Centre de recherches mathématiques
Université de Montréal
Case postale 6128, Succursale centre-ville
Montréal (Québec)
H3C 3J7

Highest degree:

PhD, University of Illinois at Urbana-Champaign, 2006

Contact information:

Email: anguelov@CRM.UMontreal.CA
Tél. (CRM): (514) 343-6111 #4070
Tél. (autre): (514) 747-0987 URL:

Areas of research:

Mathematical Physics, Applied Mathematics (Quantum Vertex Algebras, Asymptotics of Differential Equations).

Selected recent publications:

I. Anguelova, Symmetric polynomials and H_D-quantum vertex algebras, submitted, arXiv: math.QA/0603145

M. Short, I. Anguelova, T. Aslam, J. Bdzil, A. Henrick, G. Sharpe, Stability of idealized condensed phase detonations, to appear in Journal of Fluid Mechanics

Short, M., Bdzil, J.B. & Anguelova, I.I. Stability of Chapman--Jouguet detonations for a stiffened-gas model of condensed-phase explosives, Journal of Fluid Mechanics, 552 , 2006, 299 - 309